Taiwanese Journal of Mathematics

FIXED POINTS FOR MULTIVALUED CONTRACTIONS IN $b$-METRIC SPACES WITH APPLICATIONS TO FRACTALS

Cristian Chifu and Gabriela Petruşel

Full-text: Open access

Abstract

The purpose of this paper is to present some fixed point results for multivalued operators in b-metric spaces endowed with a graph, as well for multivalued fractals in $b$-metric spaces, ussing contractive conditions of Ćirić type with respect to the functional $H$.

Article information

Source
Taiwanese J. Math., Volume 18, Number 5 (2014), 1365-1375.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706516

Digital Object Identifier
doi:10.11650/tjm.18.2014.4137

Mathematical Reviews number (MathSciNet)
MR3265067

Zentralblatt MATH identifier
1357.54031

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20] 47H04: Set-valued operators [See also 28B20, 54C60, 58C06]

Keywords
fixed point $b$-Metric space connected graph multivalued fractal

Citation

Chifu, Cristian; Petruşel, Gabriela. FIXED POINTS FOR MULTIVALUED CONTRACTIONS IN $b$-METRIC SPACES WITH APPLICATIONS TO FRACTALS. Taiwanese J. Math. 18 (2014), no. 5, 1365--1375. doi:10.11650/tjm.18.2014.4137. https://projecteuclid.org/euclid.twjm/1499706516


Export citation

References

  • M. Boriceanu, M. Bota and A. Petruşel, Multivalued fractals in b-metric spaces, Cent. Eur. J. Math., 8(2) (2010), 367-377.
  • M. Boriceanu, A. Petruşel and A. I. Rus, Fixed point theorems for some multivalued generalized contraction in $b$-metric spaces, Internat. J. Math. Statistics, 6 (2010), 65-76.
  • S. Czerwik, Nonlinear set-valued contraction mappings in $b$-metric spaces, Atti Sem. Mat. Univ. Modena, 46 (1998), 263-276.
  • G. Gwóźdź-Lukawska and J. Jachymski, IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem, J. Math. Anal. Appl., 356 (2009), 453-463.
  • J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc., 136 (2008), 1359-1373.
  • J. Harjani and K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal., 71 (2009), 3403-3410.
  • A. Nicolae, D. O'Regan and A. Petruşel, Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph, J. Georgian Math. Soc., 18 (2011), 307-327